Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes penile discharge?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6714 Questions
Question
What are the reason for penis discharge as this is happening with me 3 times in 2.5 year. Discharge time is only 10-15 Minutes & always happened in the morning at the time of toilet. While discharging I am very afraid.
Posted Tue, 5 Aug 2014 in Men's Health
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer.....there is nothing to worry
Detailed answer...
Hello,
Thanks for the query.
It is a very common phenomenon which happens to almost all men some or other times in their lives.
It happens during toilet and is due to the straining at stool.
Our rectum is very close to our prostate and if you have constipation and when you strain to pass stool.your rectum presses your prostate resulting in passing of semen like sticky dischrge which is basically prostatic fluid.
You can simply forget it because it is happening to you once or twice a year.
In case,the frequency increases and if it starts happening every now and then,then it can be due to enlarged prostrate or congested prostrate.In that case,you need to consult a urologist for examination.
As for now,you simply forget it ,as it is very much normal.
I hope it helps,however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Follow-up: What causes penile discharge? 11 minutes later
Thanks a lot for your valuable reply... I just want to know why penis get shrink during the discharge. ( Discharge means only get shrink)
 
 
Answered by Dr. Pavan Kumar Gupta 6 hours later
Hello,
Again it is a normal phenomenon.
Penis does shrink after the discharge.
Just relax and don't pay any attention to all these things.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor